# SDR SWAA2022011253994

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867 LBL 11 LOWER SUPPORT BRACKET FOR LAV TANK BULKHEAD PNL FRAME STRUCTURE IS CRACKED AS MARKED ; / [01] REMOVED CRACKED BRACKET AT STA 867 L/H SIDE AFT CARGO IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW ANGLE BRACKET AS P/N 149A8109-114 [A] TAGA105630 IAW BOEING DWG 149A8109 REV: B; [03] INSPECTION CW STEP 2; [04] LOCATED AND DRILLED ALL FASTENER HOLES IN NEW AFT CARGO BRACKET STA 867 L/H SIDE IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 149A8109 REV:B; [05] INSPECTION CW STEP 4  OK TO INSTALL; [06] INSTALLED NEW BRACKET AT STA 867 L/H SIDE AFT PIT IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 149A8109 REV:B; [07] NEW BRACKET COMPLETED INSTALLED IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 149A8109 REV:B; [08] VERIFIED ITEMS 6 AND 7  AUDIT C/W
